# SDR DALA2024040904246

- Difficulty date: April 9, 2024
- Submitted: April 9, 2024
- Operation: Air carrier
- Aircraft: N307DX
- Make and model: Airbus A321-213
- Aircraft serial: 7214
- Aircraft time: 20,014 hours, 9,877 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Damaged
- Location: Frm 5
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3007, LIGHTING STRIKE AT STA 4546/ FR 5 AND APPROXIMATELY STRINGER 33 ON RIGHT SIDE OF AIRCRAFT. CORRECTIVE ACTION: BLENDED PAINT. FOUND STRIKE TO BE OUTSIDE OF ALLOWABLE LIMITS. REMOVED EXISTING FASTENERS IN REPAIR AREA. CUT OUT DAMAGED SKIN PER A321 SRM 53-11-11-300-041. CUT OUT IS APROXIMENTLY 1" BY 1.5". ACCOMPLISHED HFEC OF CUTOUT PER A321 AMM 51-10-08. NO DEFECTS NOTED. FABRICATED DOUBLER OUT OF .080 2024-T3 AND DRILLED UP OK TO TREAT + PRIME TREATED + PRIME ACCOMPLISHED BHEC ROTO PROBE INSPETION OF THE EXSISTING FASTENER HOLE COMMON TO FR5 REF A321 NDT NTM 51-10-01. NO CRACKS FOUND. OK TO INSTALL DOUBLER AND FILLER (QC5334) INSTALLED REPAIR DOUBLER PER A321 SRM 53-11-11-300-041 OK TO PAINT AND RESTORE ACCESS. PAINTED AND RESTORED ACCESS. IAW A321 SRM 53-11-11-300-041 OK FOR SERVICE RII C/W PER A321 SRM 53-11-11-300-041. (LP 0284224)
